Conference item icon

Conference item

Robust positively invariant sets for state dependent and scaled disturbances

Abstract:
This paper introduces methods of deriving and computing maximal robust positively invariant sets for linear discrete time systems with additive model uncertainty. Two types of uncertainty are considered: state dependent uncertainty, which can handle multiplicative parametric model uncertainty as well as linearisation errors for nonlinear systems, and scaled sets of uncertainty. We provide a framework for analysing both types of uncertainty with illustrative examples.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1109/CDC.2015.7403414

Authors


More by this author
Department:
St Johns College
Role:
Author
Publisher:
IEEE Publisher's website
Volume:
2016-February
Pages:
7560-7565
Publication date:
2016-02-08
DOI:
ISSN:
0743-1546
Pubs id:
pubs:618435
URN:
uri:fc850065-243c-47de-843c-7c774645b7bb
UUID:
uuid:fc850065-243c-47de-843c-7c774645b7bb
Local pid:
pubs:618435
ISBN:
9781479978861

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP